# SDR SWAA2025012177951

- Difficulty date: December 16, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS 340 TO BS 360 AT RBL 13 AT FWD GALLEY AREA 2024-764535 CRACK WEB LOCATED BTW BS 344 TO BS 360 AT RBL 13 AT FWD GALLEY AREA<[01] TOOL USED: ET EQUIPMENT; P N: NORTEC600D; SN: 60007161486; CAL DUE DATE: 06-SEP-25.;[02] PERFORMED PERMANENT REPAIR ON WEB LOCATED BTW BS 340 TO BS 360 AT RBL 13 AT FWD GALLEY AREA IAW B737-800 SRM 53-10-51-2R-20 REPAIR 20. SEE INDIVIDUAL SIGN OFFS BELOW;[03] CORRECTED ITEM 2  PERFORMED PERMANENT REPAIR ON WEB LOCATED BTW BS 344 TO BS 360 AT RBL 13 AT FWD GALLEY AREA IAW B737-800 SRM 53-10-51-2R-20 REPAIR 20. SEE INDIVIDUAL SIGN OFFS BELOW;[04] PERFORMED PERMANENT REPAIR ON WEB LOCATED BTW BS 344 TO BS 360 AT RBL 13 AT FWD GALLEY AREA IAW B737-800 SRM 53-10-51-2R-20 REPAIR 20. SEE INDIVIDUAL SIGN OFFS BELOW. CERTIFIED AS RII.
